# SDR FDEA201007092446

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005161AF
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL NR 161 AF IS PUNCTURED AND DENTED.  FABRICATED NEW FLOOR PANEL 161 AF IAW DWG SRZ 25-005, REV "H" AND 25-011, REV "C".  REMOVED AND INSTALLED FLOOR PANEL 161 AF IAW AMM 53-10-35-4.
